ARANYAPRATHET, THAILAND – A 26-year-old man has died 1 day after receiving the AstraZeneca COVID-19 vaccine. Panumat Chanmuanghong got his shot on August 27th. He suffered a high fever and pain in his arm. His father called 1669 (the emergency number in Thailand) and an ambulance arrived. Panumat was treated at Aranyaprathet Hospital but died shortly after. His father is seeking answers for his son’s sudden death.

Panumat received his first shot (Sinovac) on August 6th and his second shot (AstraZeneca) on August 27th. His father Somsak, who is a police lieutenant, said that his son was healthy prior to the shots. “He exercised daily. He had no underlying health issues. I didn’t expect my son to die after his vaccination. He is my son, he was still young and he had a great and long future ahead of him. He was about to do entrance exams for a government service job.”

Somsak said that he’s collecting all evidence to eventually submit to the relevant authorities to help determine the true cause of his son’s death. “I don’t want anyone to lose a family member like this.”

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.